# SDR AALA20151126004

- Difficulty date: November 26, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 43,587 hours, 13,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMER ESCAPE SLIDE LIGHT ON THE EXTERIOR OF THE ACFT INOPERATIVE.  FOUND POWER SUPPLY M736 BAD.  REPLACED POWER SUPPLY M736 IAW AMM 33-51-07.  OPERATIONAL CHECKED GOOD.
